1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Insulin Lumps And Bumps!

Discussion in 'Insulin' started by CranberryIce, Jul 18, 2018.

  1. CranberryIce

    CranberryIce Type 1 · Well-Known Member

    Messages:
    410
    Likes Received:
    544
    Trophy Points:
    133
    I have just injected my quick acting insulin in my stomach and a tiny lumpy bump formed straight away!

    There was also blood when I took the needle out?

    Do I need to give that dose again? (I probably wont tonight as can not be dealing with a night time low). Will monitor closely.

    Also why does this happen? I usually rotate between injecting in my legs and my stomach often.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook